# SDR SWAA2023012491837

- Difficulty date: January 15, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 57,739 hours, 34,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK FOUND IN 663 WEB AT (WL 167) BS 663 LBL 44'<[01] EVALUATED 6' CRACK IN L/H 663 VAPOR BARRIER AT LBL 44. AND FOUND TO BE REPAIRABLE. IAW B737-700 SRM 57-10-10-2R-2 PAR 1& NOTE. CLEAN AND PREP. IAW B737-700 SRM 51-70-04-2R-10 PAR 4 A-C. VERIFIED MATERIALS. IAW B737-700 SRM 51-70-04-2R-0 TABLE 203. BMS 9-3 (A150508); BMS 8-301(A148401). NEED OK TO BOND.;[02] WORK BEING ACCOMPLISHED ON W.O.#TTG8QOOH9FTB;[03] VERIFIED STEP TO FOR THE REPAIR;[04] W.O # IN ACTION 2 SHOULD BE TTG8Q00H9FTB;[05] VERIFIED ITEM 3 OF STEPS 1; 3; 5;6 AND 7;[06] AUDIT CW
